Loperamide Gone Wrong (Possible Journal) - Part 32

By girlondrugs · Mar 27, 2015 · ·
  1. Hi guys
    I really should be sleep right now. It's 2:42 here and I have class at 10:15. Sigh. Anyway. The gabapentin worked really well, but not for the long. The withdrawals were still gone but I felt funny. Kind of woozy. Idk how to really explain it. I'm just trying to hold out until I can order my Kratom, and use both the Kratom and the gabapentin. ☺

    Taking these pills everyday is tiring. I'm still pushing to keep dropping my dosage as well.

    Hope everyone is doing well, and hope you all had a wonderful week!!

    -GFOD

Comments

  1. jjonhson88
    My Kratom came in today, and I have to say i'm highly, highly impressed with it. Made a tea with 10g of Red Borneo powder from a great supplier & it does indeed keep opiate withdrawal at bay, very effectively. Surprised at how effective it is. Will try to take no loperamide while I have Kratom, and will report daily as to how it's going. I've gotten down to 40 pills a day trouble free.

    jjonhson88 added 1 Minutes and 32 Seconds later...

    Oh god yes, the gel caps are completely unusable. Bought them once due to a situation like yours, and ended up throwing them up thanks to the most intense stomach pain I've ever felt in my life just after I took them.

    jjonhson88 added 10 Minutes and 50 Seconds later...

    When I say trouble free, I mean, relatively trouble free. Definitely been in a constant state of minor withdrawal, and have been unbelievably anxious and panic-y (feeling like I'm going to die, believing it), but as opposed to CT, it's been fine and give it another month and I'll be a new person.
  2. ianzombie
    Is there any reason why you started with 10 grams?
    I would have started with at most 5 grams.
    Starting high will lead you you using high doses which will eventually lead to you needing higher doses.
    I think that kratom is great for helping with opiate withdrawals but you risk swapping one addiction for another if you take it in large doses and a big kratom addiction is no laughing matter.

    Good luck quitting the loperamide.
    I would have suggested you wait until you were a day or more off the loperamide before taking the kratom, in a small dose to figure out how much you need and how well it helps.
  3. jjonhson88
    Sorry, I didn't elaborate - I made a tea of 10 grams, of which I still have half of. I took sips of it throughout the day yesterday, and it was very effective. I didn't take it all at once.
  4. gbread

    DANG! Jungledog. This means I am so screwed. I only take 6-7 a day (pills) so I hope I'm getting safer territory!!!
    HOWEVER...I have been weaning since November! (from 30 pills day) Around January I was at 15 a day. I wonder if all these months of tapering could mean WICKED accumulation anyways!!!!!!!!!!! Good God
    please be with me.
    I hope to God since I'm almost off of it I wont have any longterm damage.
  5. Jungledog
    Gbread,

    As you cut the dose and taper, you will reduce the lipophilic effect. Half life is confusing to understand. The few documented cases of ventricular arrhythmias on humans occurred in people who took loperamide for a long time at high doses. They had episodes of syncope and most had changes in vision. Daily doses of a beta blocker can greatly reduce risk if you have access. Taking magnesium oxide 400 mg once or twice daily (not more) may also help reduce risk. Keep tapering and quit. You can do it and your body will thank you! :)
To make a comment simply sign up and become a member!